# SDR EIA990243

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 1 PYLON LOWER SPAR WEB CRACKED AT NAC 221.5 BL 0, DURING EO ACCOMPLISHMENT.  REPAIRED PER SRM 54-10-03 FIG 2.  (M)
